# SDR AALA200802279

- Difficulty date: September 6, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N7540A
- Make and model: Doug DC-9-82
- Aircraft serial: 49994
- Aircraft time: 52,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP EMERGENCY LIGHT AT SEAT ROW 25 HAS BROKEN LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT ROW 25.  SYSTEM GROUND CHECKED NORMAL OPS.
